# SDR 2007UALA01996

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 56,545 hours, 19,608 cycles
- Engine: Pwa PW2037
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Warped
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, NR 8 SPOILER PANEL HAS EXCESSIVE WARP ON TRAILING EDGE.    [08-07-07]   REPLACED TRAILING EDGE SPOILER PANEL.  ADJUSTED NR 8 SPOILER GAP AND ADJUSTMENT CHECKED NR 8 PCA RVDT.  CHECKED BONDING JUMPER RESISTANCE.
